# SDR COEA2012061316917

- Difficulty date: June 13, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: S53576000221
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / LEVEL 2 CORROSION:  RIGHT MLG WHEEL WELL PRESSURE DECK, 5TH STIFFENER AFT OF FRAME 25 (11.33 INCHES FORWARD OF FRAME 26) HAS AREAS OF CORROSION.  FABRICATE AND INSTALL NEW FORMED STIFFENER PER ATR SRM.
